Search

Support Forum

SANE Support Forum

Feeling really low and anxious since starting Mirtazapine

For sharing your experiences and feelings about mental illness
kpnuts
Posts: 1
Joined: Tue Apr 17, 2018 3:38 pm

Feeling really low and anxious since starting Mirtazapine

Postby kpnuts » Tue Apr 17, 2018 3:42 pm

Hello,

I've just recently come off Citalopram (because it was making me wake up several times throughout the night), and have gone on to Mirtazapine with the guidance of my doctor. I started off taking 15mg but the effects were too sedating so last week my doctor put it up to 30mg. Since then I have been incredibly anxious, crying all the time, feeling really low and empty. I know it's only been a week and I need to allow time for the meds to settle but I can't go on feeling like this. It's so frustrating because my moods had improved so much with the Citalopram but I just couldn't stand waking up all through the night.

Has anyone else experienced the same symptoms? When did you start to feel better?

missflowers
Posts: 48
Joined: Mon Sep 11, 2017 6:14 am

Re: Feeling really low and anxious since starting Mirtazapine

Postby missflowers » Wed Apr 18, 2018 10:00 am

hi ,i have never taken that medication x
if it doesn't stop making you feel poorly soon i would see your doctor and either try and get the dosage changed or try a different medication
lots of love Lu x
I used to be Lucretia on here
much love Lu xxxx


Return to “Mutual Support Group”

Who is online

Users browsing this forum: No registered users and 7 guests